Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Isology theory


Author: Arthur H. Copeland
Journal: Trans. Amer. Math. Soc. 107 (1963), 197-216
MSC: Primary 55.30
DOI: https://doi.org/10.1090/S0002-9947-1963-0149475-8
MathSciNet review: 0149475
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.30

Retrieve articles in all journals with MSC: 55.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0149475-8
Article copyright: © Copyright 1963 American Mathematical Society